# SDR CALA2019030800371

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 79,820 hours, 20,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N365064
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER LOBE INTERNAL AREA WASTE TANK SERVICE PANEL BOX TOP AFT I/B RIB HAS EVIDENCE OF SURFACE CORROSION REF N/R 9889039 INSTALLED A NEW PANEL BOX TOP AFT I/B RIB PREVIOUSLY REMOVED SINCE IT HAD EVIDENCE OF CORROSION REF SRM 51-40-02 AND DWG 146N3650.
